# SDR HEEA0012822

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach
- Part number: 7645001076101
- Condition: Inoperative
- Location: Gas Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS GEN TACH NEEDLE AND DIGITS INOPERATIVE.
